Alert archive / Oklahoma / Flash Flood Warnings in 2024
Flash Flood Warning 18, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 30, 2024, 2:54 PM CDT for Rogers County, Tulsa County, Wagoner County, Oklahoma. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2024, 2:54 PM CDT (19:54 UTC)
- Expired
- May 30, 2024, 5:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 24 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1297 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
854
WGUS54 KTSA 301954
FFWTSA
OKC131-143-145-302200-
/O.NEW.KTSA.FF.W.0018.240530T1954Z-240530T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
254 PM CDT Thu May 30 2024
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southwestern Rogers County in northeastern Oklahoma...
Eastern Tulsa County in northeastern Oklahoma...
Northwestern Wagoner County in northeastern Oklahoma...
* Until 500 PM CDT.
* At 254 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1 inch of rain
has fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Tulsa... Broken Arrow...
Owasso... Bixby...
Jenks... Glenpool...
Coweta... Catoosa...
Collinsville... Oologah...
Tulsa International Airport...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3642 9581 3643 9581 3647 9568 3625 9571
3615 9572 3592 9576 3593 9601 3641 9587
3642 9583
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$2 follow-up statements
229
WGUS74 KTSA 302123
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
423 PM CDT Thu May 30 2024
OKC131-143-145-302200-
/O.CON.KTSA.FF.W.0018.000000T0000Z-240530T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rogers OK-Tulsa OK-Wagoner OK-
423 PM CDT Thu May 30 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON FOR SOUTHWESTERN ROGERS, EASTERN TULSA AND NORTHWESTERN
WAGONER COUNTIES...
At 423 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 2 inches of rain have
fallen. Flooding impacts will continue, but no additional measurable
rainfall is expected at this time. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Tulsa... Broken Arrow...
Owasso... Bixby...
Jenks... Glenpool...
Coweta... Catoosa...
Collinsville... Oologah...
Tulsa International Airport...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3642 9581 3643 9581 3647 9568 3625 9571
3615 9572 3592 9576 3593 9601 3641 9587
3642 9583
FLASH FLOOD...RADAR INDICATED
$$
Mejia443
WGUS74 KTSA 302150
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
450 PM CDT Thu May 30 2024
OKC131-143-145-302200-
/O.EXP.KTSA.FF.W.0018.000000T0000Z-240530T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rogers OK-Tulsa OK-Wagoner OK-
450 PM CDT Thu May 30 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 5 PM CDT THIS AFTERNOON FOR
SOUTHWESTERN ROGERS, EASTERN TULSA AND NORTHWESTERN WAGONER
COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 3642 9581 3643 9581 3647 9568 3625 9571
3615 9572 3592 9576 3593 9601 3641 9587
3642 9583
$$
MejiaWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 30, 2:40 PM CDT, 14 minutes earlier.
Area forecast discussion, May 30, 2:40 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
240 PM CDT Thu May 30 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(Through tonight )
Issued at 239 PM CDT Thu May 30 2024
Line of showers and storms moving E-NE through E OK this
afternoon. Overall severe threat will remain low, though a few
strong to isolated marginally severe storms will remain possible
this afternoon, and into the early evening as this activity moves
into WC/NW AR.
Additional storms have begun to develop just west of the
OK/TX panhandles in association with an upper wave that will move
into the southern plains later tonight. Storms associated with this
feature will begin to impact western section of forecast area, most
likely after 06z. Most of the heavier rainfall that occurs tonight
through tomorrow is expected to remain south and east of the area, but
have opted for a Flood Watch that at this time will only include
Choctaw county and will be in effect from 7pm Thursday through 7pm Friday
&&
.LONG TERM...
(Tomorrow through Thursday)
Issued at 239 PM CDT Thu May 30 2024
Showers and storms are expected to expand in coverage Friday morning,
but will favor highest PoPs across SE OK and NW AR in the morning, and
begin to lower PoPs from W-E in the afternoon as the upper wave continues
pushing to the east. Rain/storm chances will continue to diminish Friday
evening an overnight. Subsidence behind the departing wave should allow
for most if not all of Saturday to remain dry. Will maintain low PoPs
for Sunday as another weak wave passes through. Active pattern to
continue the middle of the next work week. However, a stronger
upper system diving into the midwest states may finally push a
cold front through the area which would give the area a break from
the unsettled pattern we have been locked into.
&&
.AVIATION...
(18Z TAFS)
Issued at 1221 PM CDT Thu May 30 2024
Multiple rounds of showers and T-storms are expected across E OK
& NW AR today thru tomorrow morning with cigs/vsbys periodically
falling into MVFR/IFR category for all sites. VFR conditions are
currently being observed across NW AR sites, but expect conditions
to deteriorate here by late afternoon. Guidance has begun to
indicate a longer & more widespread period of IFR conditions
developing after 06z tonight and persisting into the 12-18z
timeframe. Kept the forecast towards the optimistic side for now
(MVFR), though future updates may be required if current trends
continue. Except for when influenced by thunderstorms, winds
should remain near or below 10 kts through the period.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 65 76 63 84 / 60 70 30 10
FSM 68 77 67 85 / 70 70 50 20
MLC 65 78 64 85 / 70 80 40 20
BVO 63 75 60 84 / 60 70 30 10
FYV 64 76 62 82 / 50 80 50 20
BYV 63 73 63 81 / 50 80 60 30
MKO 66 75 63 82 / 60 70 50 10
MIO 64 72 62 82 / 60 80 50 10
F10 64 76 62 83 / 60 70 30 10
HHW 65 78 65 83 / 70 80 40 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 7 PM CDT this evening through Friday evening
for OKZ053.
AR...None.
&&
SHORT TERM...23
LONG TERM....23
AVIATION...43Hazardous weather outlook, May 30, 12:34 PM CDT, 2 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1234 PM CDT Thu May 30 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1234 PM CDT Thu May 30 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma. ONSET...This Afternoon. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Showers a thunderstorms will increase in coverage this afternoon across eastern Oklahoma. A few storms may become strong or marginally severe with heavy rain, damaging winds and hail. Showers and thunderstorms will continue to spread eastward this evening and tonight impacting northwest Arkansas. Additional showers and thunderstorms are forecast to develop across the area late tonight and early tomorrow morning with a continued risk of locally heavy rainfall and localized flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...Thunderstorm Potential...Heavy Rain Potential. SATURDAY THROUGH WEDNESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... More widespread showers and thunderstorms are expected on Friday. Locally heavy rainfall is likely with a few strong to severe thunderstorms possible south of I-40. Flooding may also become an issue, especially in areas that receive heavy rainfall today and tonight. Daily thunderstorm chances are expected this weekend through early next week as west to northwest flow aloft continues over the southern Plains. Scattered storms are forecast each day with at least a marginal severe weather threat, including locally heavy rain. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 30, 1:18 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
118 PM CDT Thu May 30 2024
OKZ049-053-075-301915-
Choctaw OK-Latimer OK-Pushmataha OK-
118 PM CDT Thu May 30 2024
...STRONG THUNDERSTORMS WILL IMPACT PUSHMATAHA...SOUTH CENTRAL
LATIMER AND EASTERN CHOCTAW COUNTIES THROUGH 215 PM CDT...
At 118 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles west of Stanley to 3 miles southwest of
Rattan to Arthur City. Movement was east at 30 mph.
HAZARD...Wind gusts 40 to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Hugo... Antlers...
Clayton... Fort Towson...
Sawyer... Rattan...
Snow... Tuskahoma...
Hugo Lake State Park... Stanley...
Kellond... Clayton Lake State Park...
Kent... Goodland...
Yanush... Messer...
Raymond Gary State Park... Nashoba...
Kosoma... Dunbar...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3388 9554 3393 9556 3394 9560 3392 9561
3393 9561 3459 9567 3460 9552 3467 9551
3479 9527 3436 9504 3425 9505 3424 9515
3394 9516 3396 9523 3389 9526 3390 9526
3391 9527 3387 9529
TIME...MOT...LOC 1818Z 250DEG 28KT 3458 9558 3416 9543 3387 9550
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 30, 1:19 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
119 PM CDT Thu May 30 2024
OKZ049-071-073-075-301915-
Pittsburg OK-Latimer OK-Pushmataha OK-McIntosh OK-
119 PM CDT Thu May 30 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL PUSHMATAHA...
SOUTHWESTERN MCINTOSH...WESTERN LATIMER AND PITTSBURG COUNTIES
THROUGH 215 PM CDT...
At 119 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Hanna to 7 miles northeast
of Daisy. Movement was northeast at 20 mph.
HAZARD...Wind gusts 40 to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Mcalester... Wilburton...
Eufaula... Hartshorne...
Krebs... Crowder...
Alderson... Canadian...
Indianola... Hanna...
Stidham... Higgins...
Raiford... Vivian...
Lake Eufaula State Park... Damon...
Blocker... Yanush...
Arrowhead State Park... Mcalester Regional Airport...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3521 9595 3545 9557 3520 9545 3516 9545
3516 9543 3465 9520 3460 9573
TIME...MOT...LOC 1819Z 238DEG 17KT 3517 9585 3460 9564
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 30, 1:48 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
148 PM CDT Thu May 30 2024
OKZ054-055-301945-
Osage OK-Washington OK-
148 PM CDT Thu May 30 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OSAGE AND NORTHERN
WASHINGTON COUNTIES THROUGH 245 PM CDT...
At 148 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southeast of Chautauqua to 5 miles
southwest of Pearsonia. Movement was east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Copan... Bigheart...
Osage Hills State Park... Hulah...
Sunset Lake... Wah Sha She State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 9579 3698 9579 3672 9607 3672 9654
3700 9619
TIME...MOT...LOC 1848Z 267DEG 24KT 3699 9614 3673 9649
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 30, 2:00 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
200 PM CDT Thu May 30 2024
OKZ070-071-073>075-301945-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-McIntosh OK-
200 PM CDT Thu May 30 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN HASKELL...NORTHEASTERN
MCINTOSH...NORTHWESTERN LATIMER...NORTHEASTERN PITTSBURG AND
SOUTHEASTERN MUSKOGEE COUNTIES THROUGH 245 PM CDT...
At 200 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northwest of Eufaula to 5 miles northwest
of Quinton to 6 miles north of Higgins. Movement was northeast at 25
mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Eufaula... Stigler...
Checotah... Warner...
Quinton... Porum...
Whitefield... Kinta...
Rentiesville... Briartown...
Robbers Cave State Park... Enterprise...
Keefeton... Onapa...
Lewisville...
This includes Interstate 40 in Oklahoma between mile markers 264 and
283.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3488 9544 3515 9546 3532 9564 3564 9541
3545 9512 3506 9512
TIME...MOT...LOC 1900Z 218DEG 23KT 3532 9564 3516 9545 3490 9543
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHSpecial weather statement, May 30, 2:02 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
202 PM CDT Thu May 30 2024
OKZ049-074>076-301945-
Haskell OK-Latimer OK-Pushmataha OK-Le Flore OK-
202 PM CDT Thu May 30 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN PUSHMATAHA...SOUTH
CENTRAL HASKELL...CENTRAL LATIMER AND SOUTHWESTERN LE FLORE COUNTIES
THROUGH 245 PM CDT...
At 202 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles north of Higgins to 14 miles east of
Cloudy. Movement was northeast at 25 mph.
HAZARD...Wind gusts 40 to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Wilburton... Talihina...
Red Oak... Albion...
Talimena State Park... Damon...
Bengal... Kiamichi...
Whitesboro... Lequire...
Panola... Honobia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3491 9541 3512 9510 3451 9473 3451 9504
3431 9505
TIME...MOT...LOC 1902Z 220DEG 21KT 3489 9541 3430 9503
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 30, 2:38 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
238 PM CDT Thu May 30 2024
OKZ074>076-302030-
Haskell OK-Latimer OK-Le Flore OK-
238 PM CDT Thu May 30 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN HASKELL...
NORTHEASTERN LATIMER AND SOUTHWESTERN LE FLORE COUNTIES THROUGH 330
PM CDT...
At 238 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles northwest of Red Oak to 7 miles south of
Octavia. Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Wister... Red Oak...
Mccurtain... Fanshawe...
Octavia... Talimena State Park...
Big Cedar... Mc Curtain...
Lake Wister State Park... Whitesboro...
Lequire... Muse...
Summerfield... Hodgen...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3508 9520 3524 9494 3469 9445 3451 9447
3451 9477
TIME...MOT...LOC 1938Z 238DEG 21KT 3500 9519 3442 9468
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 12:14 PM CDT | Special Weather Statement | TSA | Osage | 46 min |
| May 30, 12:33 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 42 min |
| May 30, 12:34 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| May 30, 1:02 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| May 30, 1:18 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 57 min |
| May 30, 1:19 PM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 56 min |
| May 30, 1:43 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 3 hr |
| May 30, 1:48 PM CDT | Special Weather Statement | TSA | Washington | 57 min |
| May 30, 2:00 PM CDT | Special Weather Statement | TSA | Muskogee | 45 min |
| May 30, 2:02 PM CDT | Special Weather Statement | TSA | Latimer | 43 min |
| May 30, 2:04 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Pittsburg | 56 min |
| May 30, 2:14 PM CDT | Flood Watch | TSA | Choctaw | 15 hr |
| May 30, 2:38 PM CDT | Special Weather Statement | TSA | LeFlore | 52 min |
| May 30, 2:43 PM CDT | Areal Flood Advisory | TSA | Nowata, Rogers, Tulsa, Wagoner, Washington | 2 hr |
| May 30, 2:58 PM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| May 30, 3:08 PM CDT | Areal Flood Advisory | TSA | Nowata, Rogers, Washington | 3 hr |
| May 30, 3:16 PM CDT | Special Weather Statement | TSA | LeFlore, Sequoyah | 44 min |
| May 30, 3:27 PM CDT | Flash Flood Warning | TSA | Nowata, Rogers | 3 hr |
| May 30, 3:56 PM CDT | Special Weather Statement | TSA | Sequoyah | 49 min |
| May 30, 5:00 PM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 90 min |
Nearby
Flash Flood Warnings in Oklahoma, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.